# SDR ANCF20220920040

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N723AV
- Make and model: Airbus A319-115
- Aircraft serial: 6167
- Aircraft time: 25,073 hours, 12,064 cycles
- Engine: Cfmint CFM565B7
- Engine time: 25,069 hours, 12,061 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Thermocouple
- Part number: CFM565B73
- Part serial: 569317
- Condition: Cracked
- Location: Engrh
- Part time: 25,069 hours, 12,061 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT
17.SEP.2022 WO 16'655'282=> ENG 2 EGT OVER LIMIT COME ON DURING INITIAL CLB. ECAM ACTIONS WERE PERFORMED. ENG 2 WAS SHUTDOWN

ACTIONS TAKEN
18.SEP.2022 WO 16'655'282=> IN ACCORDANCE WITH AMM TASK  77-21-10-200-002-A  THE INSPECTION OF THE THERMOCUOPLES WIRING HARNESS WAS  PERFORMED   AND THE LOWER EXTENSION LEAD WAS FOUND CRACKED.

18.SEP.2022 WO 16'655'282=> IN ACCORDANCE WITH  TSM 77-00-00-810-849-A  READ THE DMU EXCEEDANCE REPORT AND THE SPECIFIC DATA REPORT WAS PERFORMED  AND SHOWN  EGT  1010 DEGRES    IN ACCORDANCE WITH AMM 75-21-10-200-002 THE HPTCCV   CERAMIC INSULATORS  WAS CHECKED IN NORMAL CONDITION  IN ACCORDANCE WITH  AMM 75-31-00-210-002 THE VISUAL INSPECTION OF THE VBV SYSTEM WAS PERFORMED  PENDING CHECK THE FELEXIBLE SHAFT  IN ACCORDANCE WITH  AMM 72-00-00-200-006 THE FOD INSPECTION   OF THE ENGINE WAS PERFORMED HASN`T EVIDENCE  OF FOD   AND THE  ECU HARNESS J13 WAS DISCONNECTED  AND THE RESITENCE  VALUES WAS MEASURED  AND WAS FOUND IN NORMAL CONDITION   IN ACCORDANCE WITH  AMM 36-11-41-200-001  THE VSV SYSTEM WAS INSPECTED AND WAS FOUND IN NORMAL CONDITION.

18.SEP.2022 WO 16'655'282=> IN ACCORDANCE WITH TSM 77-20-00-910-831-A ENG 2 INSPECTION CHECK OF THE TERMOCOUPLE WIRING HARNESS WAS PERFORMED AND TSM 77-00-00-810-849-A EGT OVERLIMIT ON ENG 2 WAS PERFORMED UNTIL THE STEP 4A (2)

18.SEP.2022 WO 16'655'282=> IN ACCORDANCE WITH AMM 71-00-00-710-008-B ENG POWER ASSURANCE CHECK WAS PERFORMED NORMAL PARAMETERS DURING TEST N1: 72.6 % EGT 639 GRADOS N2 92% OAT 16DEGRESS WITH REF FLG 72.5 PERCENT POWER ASSURANCE TEST SATISFACTORY

19.SEP.2022 WO 16'655'282=> THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION AND QUALITY CONTROL MANUALS PROCEDURES.

19.SEP.2022 WO 16'655'282=> THIS AIRCRFAT IS RELEASED UNDER MU1Z335K CERTIFICATE.
